# SDR CALA2025070306176

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 34,002 hours, 3,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMER LIGHT EXIT SIGN DOESN'T WORK IAW AMM 33-51-06.   REPLACED EMER LIGHT BATTERY PACK, FUNCTION CHK ALL EMER LIGHTS WORK.
